(888) 687-4334
Menu

Acetaminophen Extra Strength 500 mg Unit Dose

MDQ-80413

$ 16.69 $ 18.95

Medi-First Extra Strength Acetaminophen Tablets are a generic aspirin-free tablet that is comparable to Extra Strength Tylenol®. Great for a variety of aches and pains, these 500mg Acetaminophen tablets are aspirin free, easy to swallow, and individually packaged in tamper-proof packets.

 

Pain reliever and fever reducer.

 

Features:

  • High potency
  • Aspirin-free
  • Easy to swallow
  • Film-coated tablets
  • Unit dose packets
  • English/Spanish labeling
  • Tamper-resistant packets
  • 500 tablets per box (25 x 2's)
  • Sold by the box

Great for:

  • minor arthritis pain
  • headaches
  • muscle aches
  • menstrual cramps
  • toothache
  • common cold
  • fever

 

These extra strength non-aspirin tablets are designed to relieve pain and reduce fevers – just like Extra Strength Tylenol. Perfect for headaches, arthritis, muscular aches, menstrual cramps and a variety of other uses, this medication makes taking tablets easy to swallow. Each tab is coated for easy swallowing. Also, they are packaged in dual tab packets for easy dosing and traveling when and where you need them.


Ingredients:

  • 500mg Acetaminophen

 

Directions:

 

Adults and children (12 years and older)

  • Take 2 tablets every 4 to 6 hours as needed
  • Do not take more than 8 tablets in 24 hours, or as directed by a doctor

 

Children under 12 years

  • Do not give to children under 12 years of age

Acetaminophen Extra Strength 500 mg Unit Dose Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.